Alert archive / West Virginia / River Flood Warnings in 2018

River Flood Warning 48, NWS Charleston, WV

April 16, 2018Barbour County, Randolph County, West Virginia

NWS Charleston, WV issued this river flood warning at Apr 16, 2018, 3:35 PM EDT for Barbour County, Randolph County, West Virginia. It was in force for 4 hr.

The area

The outline as issued.

The facts

Issued
Apr 16, 2018, 3:35 PM EDT (19:35 UTC)
Expired
Apr 16, 2018, 7:48 PM EDT
In force
4 hr
Issued by
NWS Charleston, WV
Area
Storm-based polygon
Flood severity
Minor

Counties Barbour County, WV, Randolph County, WV

The radar

The Charleston,WV radar (KRLX), 168 km from the middle of the area, began a volume at 19:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Tygart Valley River at Dailey (DLYW2). The gauge peaked at 14.13 ft at Apr 16, 2018, 2:00 PM EDT.

actionminormoderate5101504/1604/17
Action stage
12 ft
Minor stage
14 ft
Moderate stage
15 ft
Major stage
17 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03050000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

386 
WGUS41 KRLX 161935
FLWRLX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
River Flood Warning
National Weather Service Charleston WV
335 PM EDT Mon Apr 16 2018

...The National Weather Service in Charleston WV has issued a flood warning for 
the following rivers... Tygart Valley River...

Affecting the following counties in West Virginia...Barbour...Randolph.

...Forecast Flooding Changed from Minor to Moderate Severity for the following 
rivers West Fork River...

Affecting the following counties in West Virginia...Harrison.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around and don't drown. Do not drive into areas where
water is flowing over the roadway.  Most deaths occur when motorists
try crossing flooded roads.

Please report high water to the National Weather Service by
calling toll free...1-800-401-9535...when you can do so safely.

You may also report flooding by posting your report to the
Charleston West Virginia National Weather service Facebook
page...or by using the Twitter HASHTAG...NWSRLX.

The next issuance will be when conditions warrant.



&&

WVC033-170735-
/O.EXT.KRLX.FL.W.0044.000000T0000Z-180417T0930Z/
/CLKW2.2.ER.180416T1341Z.180417T0000Z.180417T0330Z.NO/
335 PM EDT Mon Apr 16 2018

...Forecast flooding increased from Minor TO Moderate severity...
The Flood Warning continues for 
  the West Fork River Near Clarksburg.
* until late tonight...or until the warning is cancelled.
* At  3:15 PM Monday the stage was 15.9 feet. 
* Minor Flooding is occurring and Moderate Flooding is forecast.
* Flood stage is 14.0 feet.
* Forecast...the river will continue rising to near 16.4 feet by this evening. 
  The river will fall below flood stage tonight.
* At stages near 16.0 feet...Areas of Baltimore Street, and River Road are 
  flooded.
* A crest near 16.4 feet compares to a previous crest of 15.0 feet on February 17
  2018.  

&&

LAT...LON 3935 8039 3935 8026 3918 8029 3919 8042


$$

WVC001-083-170600-
/O.NEW.KRLX.FL.W.0048.180416T1935Z-180417T0600Z/
/DLYW2.1.ER.180416T1723Z.180416T1830Z.180417T0000Z.NO/
335 PM EDT Mon Apr 16 2018

the National Weather Service in Charleston WV has issued a 

* Flood Warning for 
  the Tygart Valley River Near Dailey.
* until late tonight...or until the warning is cancelled.
* At  3:00 PM Monday the stage was 14.1 feet. 
* Minor Flooding is occurring and Minor Flooding is forecast.
* Flood stage is 14.0 feet.
* Forecast...the river will continue to fall to below flood stage by this 
  evening.
* At stages near 14.0 feet...Approach to the Highway 21 Georgetown Road Bridge 
  overflows 0.15 miles from the river gage. Also, minor flooding problems are 
  noted along the reach of the river. Route 38 back road starts to flood.
* A crest near 14 feet compares to a previous crest of 12.9 feet on January 31 
  2013.  

&&

LAT...LON 3876 7995 3892 7990 3892 7982 3873 7989


$$
2 follow-up statements
118 
WGUS41 KRLX 162016
FLWRLX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
River Flood Warning
National Weather Service Charleston WV
416 PM EDT Mon Apr 16 2018


Affecting the following counties in West Virginia...Barbour...Harrison...
Randolph...Upshur.


Affecting the following counties in Ohio...Washington and in West Virginia...
Barbour...Calhoun...Gilmer.



PRECAUTIONARY/PREPAREDNESS ACTIONS...


Turn around and don't drown.  Do not drive into areas where
water is flowing over the roadway.  Most deaths occur when motorists
try crossing flooded roads.


Please report high water to the National Weather Service by
calling toll free...1-800-401-9535...when you can do so safely.

You may also report flooding by posting your report to the
Charleston West Virginia National Weather service Facebook
page...or by using the Twitter HASHTAG...NWSRLX.

The next issuance will be when conditions warrant.



&&

WVC001-083-170600-
/O.CON.KRLX.FL.W.0048.000000T0000Z-180417T0600Z/
/DLYW2.1.ER.180416T1723Z.180416T1830Z.180417T0000Z.NO/
416 PM EDT Mon Apr 16 2018

The Flood Warning continues for 
  the Tygart Valley River Near Dailey.
* until late tonight...or until the warning is cancelled.
* At  4:00 PM Monday the stage was 14.0 feet. 
* Minor Flooding is occurring and Minor Flooding is forecast.
* Flood stage is 14.0 feet.
* Forecast...the river will continue to fall to below flood stage by this 
  evening.
* At stages near 14.0 feet...Approach to the Highway 21 Georgetown Road Bridge 
  overflows 0.15 miles from the river gage. Also, minor flooding problems are 
  noted along the reach of the river. Route 38 back road starts to flood.

&&

LAT...LON 3876 7995 3892 7990 3892 7982 3873 7989


$$

WVC001-170816-
/O.EXT.KRLX.FL.W.0047.000000T0000Z-180417T2348Z/
/BELW2.1.ER.000000T0000Z.180417T1200Z.180417T1748Z.NO/
416 PM EDT Mon Apr 16 2018

The Flood Warning continues for 
  the Tygart Valley River At Belington.
* until Tuesday evening...or until the warning is cancelled.
* At  3:30 PM Monday the stage was 14.7 feet. 
* Minor Flooding is occurring and Minor Flooding is forecast.
* Flood stage is 14.0 feet.
* Forecast...the river will continue rising to near 16.9 feet by Tuesday 
  morning. The river will fall below flood stage early afternoon Tuesday .
* At stages near 17.0 feet...Flooding of the streets of Belington due to storm 
  sewers backing up. Many low lying areas are flooded.
* A crest near 16.9 feet compares to a previous crest of 15.9 feet on March 12 
  2015.  

&&

LAT...LON 3906 8002 3904 7991 3897 7991 3896 7999


$$

WVC001-170816-
/O.EXT.KRLX.FL.W.0045.000000T0000Z-180417T2200Z/
/PHIW2.1.ER.000000T0000Z.180417T0000Z.180417T1600Z.NO/
416 PM EDT Mon Apr 16 2018

The Flood Warning continues for 
  the Tygart Valley River At Philippi.
* until Tuesday evening...or until the warning is cancelled.
* At  4:00 PM Monday the stage was 20.3 feet. 
* Minor Flooding is occurring and Minor Flooding is forecast.
* Flood stage is 19.0 feet.
* Forecast...the river will continue rising to near 20.9 feet by this evening. 
  The river will fall below flood stage early afternoon Tuesday .
* At stages near 21.0 feet...Chesnut, and McCartney Streets flood. Vietnam 
  Veterans Park is flooded just upstream from the covered bridge.
* A crest near 20.9 feet compares to a previous crest of 19.3 feet on February 17
  2018.  

&&

LAT...LON 3920 8006 3918 8006 3914 8000 3909 8004 3910 8010


$$

WVC097-170816-
/O.CON.KRLX.FL.W.0046.000000T0000Z-180417T0909Z/
/BKNW2.2.ER.180416T1418Z.180416T2200Z.180417T0309Z.NO/
416 PM EDT Mon Apr 16 2018

The Flood Warning continues for 
  the Buckhannon River Near Buckhannon.
* until late tonight...or until the warning is cancelled.
* At  3:45 PM Monday the stage was 24.9 feet. 
* Minor Flooding is occurring and Moderate Flooding is forecast.
* Flood stage is 23.0 feet.
* Forecast...the river will continue rising to near 25.2 feet by this evening. 
  The river will fall below flood stage tonight.
* At stages near 25.0 feet...Several streets, homes and businesses along the 
  river floods. Business/Factory north of Buckhannon near the Morton Avenue 
  bridge near the gage starts to flood around 26 feet.
* A crest near 25.2 feet compares to a previous crest of 23.7 feet on February 17
  2018.  

&&

LAT...LON 3904 8020 3903 8012 3892 8020 3894 8028


$$

WVC033-170816-
/O.CON.KRLX.FL.W.0044.000000T0000Z-180417T0930Z/
/CLKW2.2.ER.180416T1341Z.180417T0000Z.180417T0330Z.NO/
416 PM EDT Mon Apr 16 2018

The Flood Warning continues for 
  the West Fork River Near Clarksburg.
* until late tonight...or until the warning is cancelled.
* At  3:15 PM Monday the stage was 15.9 feet. 
* Minor Flooding is occurring and Moderate Flooding is forecast.
* Flood stage is 14.0 feet.
* Forecast...the river will continue rising to near 16.4 feet by this evening. 
  The river will fall below flood stage tonight.
* At stages near 16.0 feet...Areas of Baltimore Street, and River Road are 
  flooded.
* A crest near 16.4 feet compares to a previous crest of 15.0 feet on February 17
  2018.  

&&

LAT...LON 3935 8039 3935 8026 3918 8029 3919 8042


$$

WVC013-021-170534-
/O.EXT.KRLX.FL.W.0043.000000T0000Z-180417T0534Z/
/GLEW2.1.ER.180416T1328Z.180416T1945Z.180416T2334Z.NO/
416 PM EDT Mon Apr 16 2018

The Flood Warning continues for 
  the Little Kanawha River At Glenville.
* until late tonight...or until the warning is cancelled.
* At  3:45 PM Monday the stage was 25.7 feet. 
* Flood stage is 23.0 feet.
* Forecast...the river will continue to fall to below flood stage by this 
  evening.
* At stages near 26.0 feet...Water reaches the hotel foundation on south court 
  street next to the old bridge.
* A crest near 15.2 feet compares to a previous crest of 24.5 feet on February 17
  2018.  

&&

LAT...LON 3898 8089 3892 8064 3887 8072 3888 8091


$$

OHC167-170151-
/O.EXT.KRLX.FL.W.0042.000000T0000Z-180417T0151Z/
/BEVO1.1.ER.180416T1053Z.180416T1345Z.180416T1951Z.NO/
416 PM EDT Mon Apr 16 2018

The Flood Warning continues for 
  the Muskingum River At Beverly.
* until this evening...or until the warning is cancelled.
* At  3:45 PM Monday the stage was 29.0 feet. 
* Flood stage is 29.0 feet.
* Forecast...the river will continue to fall to below flood stage by late this 
  afternoon.
* At stages near 29.0 feet...Low areas, and farmland, camps, and a few homes are 
  flooded. 
* A crest near 27.9 feet compares to a previous crest of 29.2 feet on February 25
  2018.  

&&

LAT...LON 3961 8175 3960 8149 3951 8146 3945 8151 3952 8184


$$
576 
WGUS81 KRLX 162348
FLSRLX
River Flood Statement
National Weather Service Charleston WV
748 PM EDT Mon Apr 16 2018

...The flood warning is cancelled for the following rivers...Tygart Valley 
River.
  Near Dailey...
 
 Affecting the following counties in West Virginia...Barbour...Randolph.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around and don't drown.  Do not drive into areas where
water is flowing over the roadway.  Most deaths occur when motorists
try crossing flooded roads.

&&

WVC001-083-170018-
/O.CAN.KRLX.FL.W.0048.000000T0000Z-180417T0600Z/
/DLYW2.1.ER.180416T1723Z.180416T1830Z.180416T2027Z.NO/
748 PM EDT Mon Apr 16 2018

The Flood Warning is cancelled for
  the Tygart Valley River Near Dailey.
* AT  7:39 PM Monday the stage was 13.1 feet. 
* fell below flood stage at  4:27 PM Monday.
* Flood stage is 14.0 feet.
* Forecast...the river will continue to fall to 8.9 feet by Tuesday morning.

&&

LAT...LON 3876 7995 3892 7990 3892 7982 3873 7989


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this river flood warning went out at Apr 16, 2:21 PM EDT, 1 hour 14 minutes earlier.

Area forecast discussion, Apr 16, 2:21 PM EDT, 1 hour 14 minutes before
Area Forecast Discussion
National Weather Service Charleston WV
221 PM EDT Mon Apr 16 2018

.SYNOPSIS...
Cold air surging in behind a cold front, with rain changing to
snow through Monday. Mid April freeze expected Monday night.
Another cold front moves through mid week.

&&

.NEAR TERM /THROUGH TUESDAY/...
As of 220 PM Monday...

Convective showers have cropped up in cold air advection regime
this afternoon. Upper level low will continue to rotate north,
leaving us on the backside with moist northwest flow in place.
85h thermal trough axis will swing east overnight and this will
lead to some diminishing shower activity. Overnight temps will
dip to at or just below freezing thus keeping freeze warnings in
place. Mountain snow showers to linger Tuesday gradually coming
an end.

&&

.SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY/...
As of 215 AM Monday...

Will still have some light snow shower activity at the start of the
period, particularly across northern zones and southeast Ohio, as a
shortwave rounds upper low across northeast U.S. Tuesday will
progressively dry out, as upper low pulls off to the northeast.
Focus then shifts to a warm front which will lift north across the
area on Wednesday, with a slight chance for showers as it does so,
with increasing chances for showers later in the day Wednesday into
Thursday, as low pressure system, and associated cold front move
east across the area.

&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
As of 215 AM Monday...

Cooler Thursday night into Friday as upper trough deepens across
eastern U.S. Weekend starts out dry and warmer, but
precipitation will increase again towards Sunday as a strong low
pressure system moves east across the southern U.S.

&&

.AVIATION /18Z MONDAY THROUGH SATURDAY/...
As of 220 pM Monday...

MVFR to isold IFR ceilings expected tonight gradually improving
on Tuesday. some mountain snows and obscuration may still be
present through Tuesday. Surface gradients are tight and winds
will be a bit gusty out of the west to northwest through the
period.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z TUESDAY...

FORECAST CONFIDENCE: Medium.

ALTERNATE SCENARIOS: Timing of restrictions in showers and then
snow showers will vary.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       18   19   20   21   22   23   00   01   02   03   04   05
EDT 1HRLY       14   15   16   17   18   19   20   21   22   23   00   01
CRW CONSISTENCY  L    L    H    M    M    M    L    M    M    L    H    L
HTS CONSISTENCY  M    H    M    M    M    H    H    H    H    H    H    L
BKW CONSISTENCY  H    M    L    M    L    L    M    M    M    M    M    M
EKN CONSISTENCY  M    M    L    L    L    L    L    L    L    M    M    M
PKB CONSISTENCY  L    H    H    L    M    M    M    M    M    M    M    L
CKB CONSISTENCY  L    L    M    M    L    L    L    L    L    L    M    M

AFTER 18Z TUESDAY...
IFR possible in snow showers into Tuesday morning across the
mountains.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...Freeze Warning from 10 PM this evening to 10 AM EDT Tuesday
     for WVZ005>011-013>020-024>031.
OH...Freeze Warning from 10 PM this evening to 10 AM EDT Tuesday
     for OHZ066-067-075-076-083>087.
KY...Freeze Warning from 10 PM this evening to 10 AM EDT Tuesday
     for KYZ101>103-105.
VA...None.

&&

SYNOPSIS...KMC/MZ/SL
NEAR TERM...KMC
SHORT TERM...SL
LONG TERM...SL
AVIATION...KMC
Hazardous weather outlook, Apr 16, 4:09 AM EDT, 11 hours 26 minutes before
Hazardous Weather Outlook
National Weather Service Charleston WV
409 AM EDT Mon Apr 16 2018

KYZ101>103-105-OHZ066-067-075-076-083>087-WVZ005>011-013>020-024>031-
170815-
Greenup-Carter-Boyd-Lawrence KY-Perry-Morgan-Athens-Washington-
Jackson OH-Vinton-Meigs-Gallia-Lawrence OH-Wayne-Cabell-Mason-
Jackson WV-Wood-Pleasants-Tyler-Lincoln-Putnam-Kanawha-Roane-Wirt-
Calhoun-Ritchie-Doddridge-Mingo-Logan-Boone-Clay-Braxton-Gilmer-
Lewis-Harrison-
409 AM EDT Mon Apr 16 2018

...FREEZE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 10 AM EDT
TUESDAY...

This Hazardous Weather Outlook is for northeast Kentucky, southeast
Ohio, and portions of central West Virginia, northern West
Virginia, southern West Virginia and western West Virginia.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Freeze Warning.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Freeze Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

VAZ003-004-WVZ032>034-039-040-515>526-170815-
Dickenson-Buchanan-Taylor-McDowell-Wyoming-Upshur-Barbour-
Northwest Raleigh-Southeast Raleigh-Northwest Fayette-
Southeast Fayette-Northwest Nicholas-Southeast Nicholas-
Northwest Webster-Southeast Webster-Northwest Pocahontas-
Southeast Pocahontas-Northwest Randolph-Southeast Randolph-
409 AM EDT Mon Apr 16 2018

This Hazardous Weather Outlook is for southwest Virginia, and
portions of central West Virginia, northeast West Virginia,
northern West Virginia, southeast West Virginia and southern West
Virginia.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Apr 16, 12:56 PM EDT, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1256 PM EDT MON APR 16 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 AM     FLOOD            VALLEY HEAD             38.55N  80.04W
04/16/2018                   RANDOLPH           WV   SOCIAL MEDIA

            VIA FACEBOOK. NO LONGER INUNDATING ROADS AT THIS HOUR,
            BUT WAS THIS MORNING. HIGH WATER STILL PRESENT IN
            FIELDS.

&&

EVENT NUMBER RLX1801534

RG
Local storm report, Apr 16, 1:37 PM EDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
137 PM EDT MON APR 16 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0102 PM     FLOOD            CLARKSBURG              39.28N  80.33W
04/16/2018                   HARRISON           WV   SOCIAL MEDIA

            FLOODING ON ELK CREEK. WATER RESCUE REPORTED IN
            DOWNTOWN CLARKSBURG.

&&

EVENT NUMBER RLX1801535

RG
Local storm report, Apr 16, 2:14 PM EDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
214 PM EDT MON APR 16 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 AM     FLOOD            MOATSVILLE              39.21N  79.93W
04/16/2018                   BARBOUR            WV   SOCIAL MEDIA

            STREAMS AND DITCHES ARE OVERFLOWING ACROSS HIGHWAY 38
            IN SEVERAL PLACES.

&&

EVENT NUMBER RLX1801536

RG
Local storm report, Apr 16, 2:21 PM EDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHARLESTON WV
221 PM EDT MON APR 16 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 AM     FLOOD            ALUM BRIDGE             39.04N  80.66W
04/16/2018                   LEWIS              WV   911 CALL CENTER

            WATER APPROACHING RESIDENCES ON BATIS ROAD.

&&

CORRECTED FATALITIES...INJURIES

EVENT NUMBER RLX1801517

RG
Local storm report, Apr 16, 2:22 PM EDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHARLESTON WV
222 PM EDT MON APR 16 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0205 AM     FLOOD            BUCKHANNON              38.99N  80.23W
04/16/2018                   UPSHUR             WV   911 CALL CENTER

            SOME MINOR FLOODING REPORTED AND A FEW ROADS CLOSED IN
            TOWN DUE TO POOR DRAINAGE.

&&

CORRECTED FATALITIES...INJURIES

EVENT NUMBER RLX1801516

RG
Local storm report, Apr 16, 2:44 PM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
244 PM EDT MON APR 16 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 AM     FLOOD            2 SE CRAIGMOOR          39.17N  80.25W
04/16/2018                   HARRISON           WV   SOCIAL MEDIA

            HASTINGS RUN ROAD COVERED WITH WATER NEAR BEL MEADOWS
            GOLF COURSE.

&&

EVENT NUMBER RLX1801537

RG

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 15, 8:27 PM EDTAreal Flood WarningRLXBoone, McDowell, Mingo, Raleigh, Wyoming15 hr
Apr 15, 10:19 PM EDTAreal Flood WarningRLXBarbour, Braxton, Doddridge, Gilmer, Harrison, Lewis and 6 more24 hr
Apr 16, 3:03 AM EDTFreeze WarningRLXBoone, Braxton, Cabell, Calhoun, Clay, Doddridge and 17 more31 hr
Apr 16, 5:33 AM EDTRiver Flood WarningRLXPocahontas10 hr
Apr 16, 5:33 AM EDTRiver Flood WarningRLXPocahontas18 hr
Apr 16, 5:51 AM EDTAreal Flood WarningRLXPleasants, Ritchie, Tyler24 hr
Apr 16, 9:24 AM EDTRiver Flood WarningRLXCalhoun, Gilmer14 hr
Apr 16, 9:53 AM EDTRiver Flood WarningRLXHarrison18 hr
Apr 16, 10:40 AM EDTRiver Flood WarningRLXBarbour26 hr
Apr 16, 11:12 AM EDTRiver Flood WarningRLXUpshur20 hr
Apr 16, 12:06 PM EDTRiver Flood WarningRLXBarbour31 hr

Nearby

River Flood Warnings in West Virginia, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.